# SDR QXEA9700405

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 85220004001
- Condition: Malfunction
- Location: Cockpit
- Component: Dhav
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD AIR NOISE FROM COCKPIT ESCAPE HATCH WHEN PRESSURE ABOVE 1 PSI.  REPLACED HATCH ASSEMBLY, OPERATIONAL CHECKS GOOD.
